# SDR U43R2010AF0000194

- Difficulty date: July 19, 2010
- Submitted: September 23, 2010
- Operation: General aviation
- Aircraft: N328AF
- Make and model: Diamon DA 40
- Aircraft serial: 401058
- Aircraft time: 462 hours
- Engine: Lyc IO360M1A
- Engine time: 462 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10223A
- Condition: Failed
- Location: Fuel Sys
- Part time: 118 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO THE 4TH FLIGHT OF THE DAY, WHEN THE CREW TURNED ON THE FUEL PUMP TO START THE ENGINE, IT FAILED.  THE TECH TESTED THE POWER TO THE PUMP AND DETERMINED THAT THE ACFT WAS PROVIDING 28 VOLTS OF POWER TO THE FUEL PUMP.  R2 THE PUMP RETURNED THE AIRPLANE TO SERVICE.
